Panadol Extra Advance Tablets with Optizorb Formulation

500mg Paracetamol + 65mg caffeine

Fight tough pain with Panadol Extra Advance tablets with OPTIZORB, a pain reliever that combines paracetamol and caffeine for faster absorption than standard paracetamol tablets. Effective pain relief when you need it.

Fights 5 types of pain: Migraine, headache, backache, toothache, period pain.

Whether it’s a nasty migraine headache or painful muscle aches that are holding you back, when you’re fighting against tough pain, Panadol Extra Advance tablets with OPTIZORB can help.

Panadol Extra Advance contains a combination of active ingredients – paracetamol and caffeine. The combination of ingredients in Panadol Extra Advance is clinically proven to provide more effective pain relief than standard paracetamol tablets.

Panadol Extra Advance tablets with OPTIZORB can start to work in as little as 10 minutes, based on the absorption.

Learn more about Panadol Extra Advance tablets with OPTIZORB Formulation – including what’s in them and how to use them correctly – below.

  • Read more
  • Read less

Why choose Panadol Extra Advance Tablets?

  • Treats 5 types of pain fast: migraine, headache, backache, toothache and period pain
  • Up to 37% more powerful pain relief than standard paracetamol
  • Ingredients in Panadol Extra Advance provide fast and effective relief for tough pain

Dosage information

Adults and children aged over 16 years can take 2 tablets of Panadol Extra Advance with Optizorb Formulation every 4-6 hours with water as required. Do not exceed the maximum of 8 caplets in a 24-hour period. Do not use for more than a few days at a time except on medical advice.

Panadol Extra Advance tablets with OPTIZORB are not recommended for use in children aged under 12 years.

  • Read more
  • Read less
Age Frequency
12 – 15
Give 1 tablet every 4-6 hours with water as required. Maximum 4 tablets in 24 hours.
16 + Take 2 tablets with water as required every 4- 6 hours. Maximum 8 tablets in 24 hours.

Not recommended for children under 12 years.

Usage directions, ingredients and warnings

This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.

How to use Panadol Extra Advance tablets with OPTIZORB Formulation

Panadol Extra Advance with OPTIZORB is easy to use. Simply place the tablet(s) in your mouth and swallow them down with water.  

See dosage instructions above, or consult the product label to determine the appropriate dosage for you.

Ingredients

Active ingredients: each Panadol Extra Advance tablet with OPTIZORB contains paracetamol (500mg) and caffeine (65mg).

Warnings and precautions for use

  • Always read the product label before use and do not exceed the recommended dose.
  • If you experience any side effects as a result of taking Panadol Extra Advance tablets, stop use immediately and consult a healthcare professional.
  • Panadol Extra Advance tablets with OPTIZORB contain paracetamol. You should not use them with any other products that contain paracetamol, as combining paracetamol-based medicines may lead to an overdose. Always read the product label on any other medication you plan to take in combination with Panadol before use, and consult with a doctor or pharmacist to check that it is safe to do so.
  • Panadol Extra Advance tablets with OPTIZORB contain caffeine. Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.
  • Panadol Extra Advance tablets are not recommended for use in children aged under 12 years. Keep them out of sight and reach of children.
  • Due to the caffeine content of this product it should not be used if you are pregnant or breastfeeding.

Related Articles

Discover more Panadol pain relief products